2 doctors weighed in:
What are health problems caused by a lomotil (diphenoxylat and atropine) overdose?
2 doctors weighed in

Dr. Geoffrey Tyson
Pain Management
1 doctor agrees
In brief: Lomotil (diphenoxylat and atropine) overdose
Lomotil (diphenoxylat and atropine) is an opiate and as such can cause nausea, vomiting, itching, constipation, sleepiness, and respiratory arrest resulting in death in an overdose situation.
Treatment is immediate transport to an er via ambulance with airway support and resuscitation capability.

In brief: Lomotil (diphenoxylat and atropine) overdose
Lomotil (diphenoxylat and atropine) is an opiate and as such can cause nausea, vomiting, itching, constipation, sleepiness, and respiratory arrest resulting in death in an overdose situation.
Treatment is immediate transport to an er via ambulance with airway support and resuscitation capability.
Dr. Geoffrey Tyson
Dr. Geoffrey Tyson
Thank
Get help from a real doctor now
Dr. William Forsythe
Board Certified, Emergency Medicine
23 years in practice
171K people helped
Continue
107,000 doctors available
Read more answers from doctors